# SDR R61A201508110601

- Difficulty date: August 11, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 22,580 hours, 17,614 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Frm 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FRAME 27 AT STRINGERS 5L-6L CHAFED.  MAINTENANCE PERFORMED BLENDOUT AND INSTALLED REINFORCEMENT DOUBLER REFER TO IPM -12, -44 COMPLIED WITH ETD 2015-170-079439, REV A AND IPM-44 COMPLIED WITH SRM 53-22-04 REPAIR.
